# SDR ASOA2013122409687

- Difficulty date: December 21, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 32,295 hours, 28,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR IS JAMMED, WILL ONLY OPEN ABOUT 1 FOOT.  FOUND CABLE OFF OF PULLEY INSTALLED PAX DOOR ASSIST CABLE IAW AMM 52-11-08, OPS CHECK GOOD.
